# SDR UIEA2019052804329

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blade
- Part number: 732591F
- Part serial: 6103A
- Condition: Damaged
- Location: Exhaust Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL, FOUND FWD E/E COOLING EXHAUST FAN ROTOR TO HAVE CRACKED BLADE. ( REMOVED AND REPLACED FWD E/E COOLING EXHAUST FAN IAW AMM 21-58-06. INSTALLATION CK GOOD.  )
